# SDR YENA20140910186

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 32,720 hours, 11,454 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, SELECTED FLAPS 2 AND RECEIVED A F/CTRL FLAPS LOCKED WING TIP BRAKE ON ECAM.  ACCOMPLISHED FLAPS/SLATS SYS RESET IAW AMM 27-50-00.  NO FAULTS NOTED ON FLAP/SLATS, OPS CHECK NORMAL.
